# SDR SWAA2021041459539

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 947 LBL10 WL157 FRAME FLANGE HAS CORROSION. / REMOVED AND REPLACED FRAME AT ACB BS 947 RBL 20 TO LBL 20 IAW SRM 51-40-02-0G-0 DWG 147A1047; 147A7410; 147A0040; 147A7500
